# SDR SCNA20201124353

- Difficulty date: November 11, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CORROSION ON FLOOR RAIL STA 767+5, RBL 3, WL 156.  FOUND CORROSION DAMAGE ON AFT CARGO BAY FLOOR RAIL AT BS 767+5 RBL 3 WL 156 TO BE OUT OF LIMITS, IAW SRM 53-00-53-1A-2 STEP 4A (2)(A), FIG 103 DETAIL D.  REPAIRED DAMAGED AREA, IAW SRM 53-00-53-2R-2, MATERIAL USED, BAC 1510-1355 NR 7050T76511 LOT NR 5093194-1.
